Alert archive / Oklahoma / High Wind Watches in 2015
High Wind Watch 2, NWS Norman, OK
NWS Norman, OK issued this high wind watch at Nov 9, 2015, 3:20 PM CST for 8 counties in Oklahoma. It took effect at Nov 11, 2015, 8:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 9, 2015, 3:20 PM CST (21:20 UTC)
- In effect from
- Nov 11, 2015, 8:00 AM CST
- Expired
- Nov 11, 2015, 3:52 AM CST
- In force
- Issued by
- NWS Norman, OK
Counties Alfalfa County, OK, Dewey County, OK, Ellis County, OK, Harper County, OK, Major County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 100 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
940 WWUS74 KOUN 092120 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 320 PM CST MON NOV 9 2015 OKZ004>006-009>011-014-015-100530- /O.NEW.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA 320 PM CST MON NOV 9 2015 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * TIMING: WEDNESDAY MORNING THROUGH SUNSET. * WINDS: SOUTHWEST WINDS EARLY... BECOMING NORTHWEST. SUSTAINED 30 TO 35 MPH... GUSTING 40 TO 50 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES... AND THROUGH MID MORNING AS WINDS SHIFT FROM SOUTHWEST TO NORTHEAST AND INCREASE THROUGH NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL AFFECT OUTDOOR WORK... ACTIVITIES... AND TRAVEL. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ KURTZ
5 follow-up statements
438 WWUS74 KOUN 092131 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 331 PM CST MON NOV 9 2015 OKZ004>006-009>011-014-015-101015- /O.CON.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA 331 PM CST MON NOV 9 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * TIMING: WEDNESDAY MORNING THROUGH SUNSET. * WINDS: SOUTHWEST WINDS EARLY... BECOMING NORTHWEST. SUSTAINED 30 TO 35 MPH... GUSTING 40 TO 50 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES... AND THROUGH MID MORNING AS WINDS SHIFT FROM SOUTHWEST TO NORTHWEST AND INCREASE THROUGH NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL AFFECT OUTDOOR WORK... ACTIVITIES... AND TRAVEL. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ KURTZ
574 WWUS74 KOUN 101021 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 421 AM CST TUE NOV 10 2015 OKZ004>006-009>011-014-015-102200- /O.CON.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA 421 AM CST TUE NOV 10 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... * TIMING: WEDNESDAY MORNING THROUGH SUNSET. * WINDS: SOUTHWEST WINDS IN THE MORNING...SHIFTING TO THE NORTHWEST IN THE AFTERNOON. SUSTAINED 30 TO 40 MPH...GUSTING UP TO 55 MPH ESPECIALLY IN THE AFTERNOON. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL AFFECT OUTDOOR WORK... ACTIVITIES... AND TRAVEL. MONITOR WEATHER FORECASTS AND INFORMATION. && $$
574 WWUS74 KOUN 102111 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 311 PM CST TUE NOV 10 2015 OKZ007-008-012-013-016>018-021-022-033-034-110515- /O.NEW.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/ GRANT-KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA- HARMON-GREER- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE... CORDELL...HOLLIS...MANGUM 311 PM CST TUE NOV 10 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY. * WINDS: SOUTHWEST WINDS IN THE MORNING... SHIFTING TO THE NORTHWEST INTO THE AFTERNOON. SUSTAINED 25 TO 30 MPH... GUSTING TO 40 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ004>006-009>011-014-015-110515- /O.CON.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA 311 PM CST TUE NOV 10 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... * WINDS: SOUTHWEST WINDS IN THE MORNING...SHIFTING TO THE NORTHWEST IN THE AFTERNOON. SUSTAINED 30 TO 40 MPH...GUSTING UP TO 55 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL AFFECT OUTDOOR WORK... ACTIVITIES... AND TRAVEL. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ KURTZ
920 WWUS74 KOUN 110431 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1031 PM CST TUE NOV 10 2015 OKZ007-008-012-013-016>018-021-022-033-034-111245- /O.CON.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/ GRANT-KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA- HARMON-GREER- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE... CORDELL...HOLLIS...MANGUM 1031 PM CST TUE NOV 10 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY... * WINDS: SOUTHWEST WINDS IN THE MORNING... SHIFTING TO THE NORTHWEST INTO THE AFTERNOON. SUSTAINED 25 TO 30 MPH... GUSTING TO 40 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ004>006-009>011-014-015-111245- /O.CON.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA 1031 PM CST TUE NOV 10 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM CST WEDNESDAY THROUGH WEDNESDAY AFTERNOON... * WINDS: SOUTHWEST IN THE MORNING...SHIFTING TO THE NORTHWEST IN THE AFTERNOON. SUSTAINED 30 TO 40 MPH...GUSTING UP TO 55 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL AFFECT OUTDOOR WORK... ACTIVITIES... AND TRAVEL. MONITOR WEATHER FORECASTS AND INFORMATION. && $$
261 WWUS74 KOUN 110952 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 352 AM CST WED NOV 11 2015 OKZ004>006-009>011-014-015-111800- /O.UPG.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/ /O.EXA.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA 352 AM CST WED NOV 11 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS IN THE MORNING SHIFTING TO THE NORTHWEST EARLY THIS AFTERNOON. SUSTAINED WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH POSSIBLE. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. * OTHER IMPACTS: AREAS OF BLOWING DUST WILL BE POSSIBLE WHICH COULD SIGNIFICANTLY LOWER VISIBILITIES NEAR FRESHLY PLOWED FIELDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ019-020-023>031-035>040-044-TXZ083>085-111800- /O.EXA.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/ LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-KIOWA-JACKSON-TILLMAN-COMANCHE- STEPHENS-GARVIN-COTTON-HARDEMAN-FOARD-WILBARGER- INCLUDING THE CITIES OF...GUTHRIE...STILLWATER...ANADARKO... YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY... WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON 352 AM CST WED NOV 11 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS: SOUTHWEST WINDS IN THE MORNING SHIFTING TO THE NORTHWEST THIS AFTERNOON. SUSTAINED 25 TO 35 MPH GUSTING 40 TO 45 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. * OTHER IMPACTS: AREAS OF BLOWING DUST WILL BE POSSIBLE WHICH COULD SIGNIFICANTLY LOWER VISIBILITIES NEAR FRESHLY PLOWED FIELDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ007-008-012-013-016>018-021-022-033-034-111800- /O.CON.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/ GRANT-KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA- HARMON-GREER- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE... CORDELL...HOLLIS...MANGUM 352 AM CST WED NOV 11 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS: SOUTHWEST WINDS IN THE MORNING SHIFTING TO THE NORTHWEST THIS AFTERNOON. SUSTAINED WINDS 25 TO 35 MPH GUSTING 40 TO 50 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. * OTHER IMPACTS: AREAS OF BLOWING DUST WILL BE POSSIBLE WHICH COULD SIGNIFICANTLY LOWER VISIBILITIES NEAR FRESHLY PLOWED FIELDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this high wind watch went out at Nov 9, 11:40 AM CST, 3 hours 40 minutes earlier.
Area forecast discussion, Nov 9, 11:40 AM CST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1140 AM CST MON NOV 9 2015 .AVIATION...09/18Z TAF ISSUANCE... BREEZY SOUTH WINDS WILL CONTINUE THROUGH TONIGHT... WITH GUSTS OF 15 TO 25 KTS ACROSS THE REGION. EXPECT VFR CONDITIONS TO PREVAIL... WITH MID-LEVEL SCT-BKN CEILINGS LINGERING ACROSS PORTIONS OF THE REGION THROUGH SUNSET AND OVERNIGHT. EXPECT SCT- BKN STRATUS DECK TO DEVELOP ACROSS PORTIONS OF WESTERN OKLAHOMA LATE TONIGHT. VFR CEILINGS ARE EXPECTED TO DROP TO MVFR... WITH THE POTENTIAL FOR BRIEF PERIODS OF IFR. HOWEVER... LEFT IFR OUT OF THIS ISSUANCE AS CONFIDENCE IS STILL LACKING ON TIMING/COVERAGE OF ANY IFR CEILINGS. JTK && .PREV DISCUSSION... /ISSUED 1053 AM CST MON NOV 9 2015/ UPDATE... INCREASED CLOUD COVER AND DECREASED HIGHS THIS AFTERNOON FROM CHICKASHA TO LAWTON TO WICHITA FALLS. DISCUSSION... NO SIGNIFICANT WEATHER IS EXPECTED THIS AFTERNOON. LATEST VISIBLE SATELLITE IMAGERY INDICATED INCREASING CLOUD COVER ACROSS MUCH OF SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THUS...MADE THE CHANGES ABOVE. THINK MOISTURE WILL REMAIN TOO SHALLOW TO PRODUCE ANY RAIN. CLOUDS MAY MAKE IT INTO THE OKLAHOMA CITY METRO AREA AS WELL...THOUGH NOT SURE THEY WILL. MBS PREV DISCUSSION... /ISSUED 540 AM CST MON NOV 9 2015/ DISCUSSION... 09/12Z TAF DISCUSSION BELOW. AVIATION... VFR CONDITIONS EXPECTED MOST OF THE FORECAST PERIOD WITH INCREASING SOUTHERLY WINDS. MVFR TO IFR CONDITIONS APPEAR POSSIBLE AFTER 06Z AS STRONG MOISTURE GRADIENT SHIFTS NORTHWARD FROM TEXAS INTO WESTERN NORTH TEXAS AND WESTERN OKLAHOMA TERMINALS. ALTHOUGH CANNOT RULE OUT MVFR CIGS BEFORE 18Z TODAY ACROSS KSPS/KLAW/KHBR TERMINALS...WILL KEEP IT VFR THIS MORNING AHEAD OF MOISTURE SURGE. PREV DISCUSSION... /ISSUED 354 AM CST MON NOV 9 2015/ DISCUSSION... RETURN FLOW WILL BEGIN TO INCREASE TODAY AS LARGE UPPER TROUGH MOVES OVER WESTERN UNITED STATES. MOISTURE WILL INCREASE RAPIDLY LATE TODAY AND TONIGHT ACROSS WESTERN NORTH TEXAS AND OKLAHOMA. THIS COULD RESULT IN AREAS OF ADVECTION FOG LATE TONIGHT AND TUESDAY MORNING PRIMARILY OVER WESTERN NORTH TEXAS AND WESTERN OKLAHOMA. FARTHER EAST WHERE MOISTURE INCREASE WILL BE MORE GRADUAL...EXPECT MAINLY STRATUS DEVELOPMENT. WARM AND BREEZY CONDITIONS EXPECTED ON TUESDAY. THE INCREASE IN MOISTURE WILL KEEP WILDFIRE DANGERS FROM REACHING RED FLAG CRITERIA OVER A MAJORITY OF THE AREA...BUT NORTHWEST PARTS OF OKLAHOMA WILL NEED TO BE WATCHED AS DRYLINE WILL BE POSITIONED OVER OR NEAR THAT PART OF THE STATE TUESDAY AFTERNOON. VERY WINDY CONDITIONS STILL EXPECTED ON WEDNESDAY AS SURFACE LOW DEEPENS QUICKLY JUST TO OUR NORTH AND PACIFIC AIRMASS SURGES OVER REGION. WIND ADVISORY LEVELS ARE EXPECTED REGIONWIDE AND HIGH WIND WARNING NOT OUT OF THE QUESTION ACROSS WESTERN AND NORTHERN OKLAHOMA AS CAA HELPS WITH MOMENTUM TRANSPORT BEHIND COLD FRONT. AS FAR AS RAIN/STORMS...SHOWERS AND A FEW STORMS WILL BE POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY MORNING...WITH AT LEAST A SLIM POSSIBILITY OF STORMS BECOMING SURFACE-BASED WEDNESDAY MORNING BEFORE SHIFTING EAST OF OUR CWA. POPS WILL BE MAINLY CONFINED TO AREAS NEAR AND EAST OF INTERSTATE-35. BY WEDNESDAY AFTERNOON...ALL STORM ACTIVITY SHOULD BE EAST OF THE NORMAN CWA. WINDS SHOULD SETTLE DOWN FAIRLY QUICKLY WEDNESDAY EVENING WITH SEASONABLY COOL CONDITIONS TO END THE WEEK INTO NEXT WEEKEND. DEPENDING ON TIMING OF SURFACE RIDGE...WITH DIFFERS BETWEEN MODEL SOLUTIONS...WE COULD HAVE FAIRLY WIDESPREAD FREEZING TEMPERATURES FRIDAY MORNING PRIMARILY AFFECTING NORTHERN-HALF OF OKLAHOMA. ANOTHER UPPER TROUGH PROGD TO APPROACH NEXT WEEKEND WHICH WILL INCREASE THE CHANCES FOR RAIN BY SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 67 50 71 58 / 0 0 0 20 HOBART OK 63 50 72 55 / 0 0 0 10 WICHITA FALLS TX 64 52 75 61 / 0 0 0 20 GAGE OK 66 48 76 50 / 0 0 0 0 PONCA CITY OK 66 48 72 59 / 0 0 0 20 DURANT OK 66 49 72 63 / 0 0 0 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Nov 9, 12:07 PM CST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1207 PM CST MON NOV 9 2015 OKZ004>048-050>052-TXZ083>090-101815- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1207 PM CST MON NOV 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .FOG... AREAS OF FOG WILL BE POSSIBLE AFTER 2 AM TONIGHT OVER WESTERN NORTH TEXAS AND MUCH OF THE WESTERN HALF OF OKLAHOMA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .FOG... AREAS OF FOG WILL BE POSSIBLE EARLY TUESDAY MORNING OVER WESTERN NORTH TEXAS AND MUCH OF THE WESTERN HALF OF OKLAHOMA. .THUNDERSTORMS... THERE IS A CHANCE FOR THUNDERSTORMS FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE...MAINLY FOR AREAS EAST OF INTERSTATE-35. DAMAGING WINDS WILL BE THE MAIN HAZARD. .WIND... STRONG TO VERY STRONG WEST AND NORTHWEST WINDS ARE EXPECTED ACROSS OKLAHOMA AND WESTERN NORTH TEXAS ON WEDNESDAY. .FROST AND FREEZE... FROST ADVISORIES...FREEZE WATCHES AND WARNINGS...MAY BE NECESSARY THURSDAY...FRIDAY...AND SATURDAY MORNING ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
Nearby
High Wind Watches in Oklahoma, 2015Every high wind watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.